Temperature dependence of the tunneling magnetoresistance for tunnel junctions

Title
Temperature dependence of the tunneling magnetoresistance for tunnel junctions
Authors
이제형장인우변성진이긍원신경호이경일하재근이병찬
Keywords
magnetoresistance
Issue Date
2002-02
Publisher
Journal of Magnetism and Magnetic Materials
Citation
VOL 240, 149-151
URI
http://pubs.kist.re.kr/handle/201004/14236
ISSN
0304-8853
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE